# SDR DLM90081118

- Difficulty date: August 25, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 36,028 hours, 19,007 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: D73311001
- Part serial: 2535
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR AFT CABIN NEAR ROW 39 CDE.  FOUND 2 EA SIDEWALL LIGHTS INOP AND INOP BALLAST BAD AFT OF O/H BAG BIB 39 CDE.  REPLACED BALLEST AND LIGHTS OPS GOOD.
